Swine Flu Drug May Cause Nightmares In Children

Recent research suggests that more than half of kids taking Tamiflu, swine flu drug, are experiencing side effects such as nightmares and nausea.

It has been estimated that 150,000 people with swine flu symptoms were prescribed the drug through online resources.

According to survey conducted in 3 schools in London and one in southwest shows that approximately 51-53% of children who took swine flu drug had one or more side effects.tamiflu

The research by the Health Protection Agency emerged as Sir Liam Donaldson, the Chief Medical Officer for England, said that swine flu infections “may have reached a plateau”.

Releasing the latest figures, Sir Liam said that an estimated 110,000 new cases of the H1N1 virus were diagnosed by doctors in the week to Sunday.

Read more at Timesonline

LEAVE A REPLY

Please enter your comment!
Please enter your name here

4 − 2 =